# SDR FDEA202402290224

- Difficulty date: February 29, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N121FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43545
- Aircraft time: 15,880 hours, 6,842 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT FROM 10,000 FT TO TOUCHDOWN THERE WAS A  STRONG ODOR OF DIRTY SOCKS THAT GRADUALLY TURNED  INTO A SWEETER SMELL UPON LANDING. POSSIBLE FUME  EVENT. AS SOON AS RIGHT PACK WAS SHUT DOWN SMELL  DISSIPATED. ACCOMPLISHED CONDITIONAL INSPECTION IAW AMM  05-51-56-2. NO FAULTS FOUND. INSPECTED RH A/C PACK  COMPARMENT , ALSO INSPECTED RH ENG FOR ANY EXTERNAL  LEAKS . NO LEAKS NOTED, STARTED APU AND OPERATED RH  AIR COND PACK NO FUMES OR BAD ODOR. PERFORMED RH  ENG RUN UP AND OPERATED RH AIR COND PACK AND NO  FUMES OR BAD ODOR NOTED. A/C OK FOR SERVICE.
